# SDR SWAA2021121445190

- Difficulty date: November 17, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 20,443 hours, 9,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A113-86 AFT CARGO COMPARTMENT STA 747 TO STA 767 R/H Z ANGLE HAS SEVERAL AREAS OF CORROSION. ; / [01] REMOVED CORROSION IAW SRM 51-10-02-0G-0. FOUND ORIGINAL THICKNESS .040'; LOSS ..016' REMAINING MATERIAL .024' AROUND FASTENER HOLES; OUT OF LIMITS IAW SRM 53-00-53-1A-2.; [02] C/W; [03] VERIFIED MATERIAL FOR Z-ANGLE AS BAC1496-377 7075T6 ATAG A80775 IAW SRM 53-00-53-2R-5.; [04] LOCATED AND DRILLED AND FABRICATED NEW Z-ANGLE IAW SRM 53-00-53-2R-5.; [05] VERIFIED ITEMS 3 AND 4 (-1 ZEE CHANNEL SIDE PLATE AND -2 SPLICE SIDEPLATE   OK TO TREAT AND PRIME REPAIR PARTS; [06] TREATED AND PRIMED RH Z-ANGLE IAW AMM 51-21-72-370-804.; [07] INSPECTION CW STEP 6; OK TO INSTALL; [08] INSTALLED Z-ANGLE RH SIDE AT RBL 22 BS 727G + 10' - 767 IAW SRM 53-00-53-2R-5 REPAIR 5; AND BOEING DWG 146A7500 REV-. ID 225-226. ALL STEPS 1-8 COMPLETE.; [09] INSPECTION CW STEP 8; [10] OK TO CIC; [11] CIC RH Z-ANGLE FROM BS 727G-767 AT RBL 22; IAW AMM 51-21-91-620-802.; [12] INSPECTION CW STEP 11; [13] RII INSPECTION CW; [14] AUDIT CW; [15] CW
